About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 460171, 12 pages
Research Article

A Multiplayer Pursuit Differential Game on a Closed Convex Set with Integral Constraints

1Institute for Mathematical Research and Department of Mathematics, Faculty of Science (FS), Universiti Putra Malaysia, Selangor, 43400 Serdang, Malaysia
2Department of Mathematics, National University of Uzbekistan, Vuzgorodok, 100174 Tashkent, Uzbekistan

Received 5 July 2012; Revised 30 September 2012; Accepted 30 September 2012

Academic Editor: Jianquan Lu

Copyright © 2012 Gafurjan Ibragimov and Nu'man Satimov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Ibragimov, and Kuchkarov, “Fixed duration pursuit-evasion differential game with integral constraints,” Journal of Physics: Conference Series, vol. 435, no. 1, 2013. View at Publisher · View at Google Scholar
  • Atamurat Kuchkarov, Gafurjan Ibragimov, and Akmal Sotvoldiev, “Linear Discrete Pursuit Game Problem with Total Constraints,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Asqar Raxmanov, and Gafurjan Ibragimov, “Linear Discrete Pursuit Game with Phase Constraints,” The Scientific World Journal, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Asqar Raxmonov, and Gafurjan I. Ibragimov, “An Approach for Solving Discrete Game Problems with Total Constraints on Controls,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Idham Arif Alias, Raja Noorsuria Raja Ramli, Gafurjan Ibragimov, and Anvar Narzullaev, “Simple motion pursuit differential game of many pursuers and one evader on convex compact set,” International Journal of Pure and Applied Mathematics, vol. 102, no. 4, pp. 733–745, 2015. View at Publisher · View at Google Scholar